Alert archive / Missouri / High Wind Warnings in 2019
High Wind Warning 1, NWS Springfield, MO
NWS Springfield, MO issued this high wind warning at Mar 9, 2019, 1:16 PM CST for 16 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It was in force for 5 hr. 19 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 9, 2019, 1:16 PM CST (19:16 UTC)
- Expired
- Mar 9, 2019, 6:36 PM CST
- In force
- 5 hr
- Issued by
- NWS Springfield, MO
Counties Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Dade County, MO, Dallas County, MO, Greene County, MO, Hickory County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Polk County, MO, Pulaski County, MO, St. Clair County, MO, Vernon County, MO, Webster County, MO
The radar
The Springfield radar (KSGF), 50 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 9, 1:32 PM CST | NON-TSTM WND DMG | 5 Ene Wentworth, MO | POWER LINE DOWNED ACROSS HWY 97 AND FARM ROAD 2180. WIRE NOT BROKEN/LIVE, BUT IS TOUCHING THE GROUND. TRAFFIC HAZARD. |
| Mar 9, 1:43 PM CST | NON-TSTM WND DMG | Airport Drive, MO | SHINGLE DAMAGE TO HOMES ACROSS THE VILLAGE OF AIRPORT DRIVE, NORTH OF JOPLIN. |
| Mar 9, 2:30 PM CST | NON-TSTM WND GST 60 | 1 Se Mount Vernon, MO | MESONET STATION MO004, INTERSTATE 44 MM 47-MT VERNON. |
| Mar 9, 2:36 PM CST | NON-TSTM WND GST 54 | 4 Ne Mount Vernon, MO | MEASURED 54 MPH WIND GUST AT 2:36 PM. REPORTS OF SHINGLE DAMAGE IN MOUNT VERNON, AS WELL. |
| Mar 9, 2:56 PM CST | NON-TSTM WND DMG | 1 W Republic, MO | OFF-DUTY NWS EMPLOYEE REPORTS SHINGLES BLOWN OFF OF ROOF. |
| Mar 9, 3:01 PM CST | NON-TSTM WND DMG | 3 Ene Springfield, MO | RELAYED VIA AMATEUR RADIO. 800 BLOCK OF NORTH BELVIEW IN SPRINGFIELD HAS SHINGLES OFF ROOF, WITH OTHERS PUSHED UP. |
| Mar 9, 3:18 PM CST | NON-TSTM WND DMG | 3 N Springfield, MO | SHINGLES PEELED AWAY FROM ROOF ON THE NORTH SIDE OF SPRINGFIELD. PICTURE RELAYED VIA SOCIAL MEDIA. |
| Mar 9, 3:21 PM CST | NON-TSTM WND DMG | Joplin, MO | JOPLIN FIRE REPORTING A ROOF BLOWN OFF A BRICK BUILDING NEAR 7TH AND VIRGINIA CAUSING SOME BUILDING DAMAGE AND DAMAGE TO NEARBY VEHICLES. A SINKHOLE HAS OPENED UP IN THE NORTH SECTION OF TOWN AND MULTIPLE RESPONSES FOR POWER LINES DOWN THROUGHOUT THE CITY. |
| Mar 9, 3:37 PM CST | NON-TSTM WND DMG | Springfield, MO | MULTIPLE REPORTS OF WIND DAMAGE TO ROOFS, TREES, POWER LINES WITH HIGH WIND GUSTS THIS AFTERNOON IN AND AROUND THE SPRINGFIELD AREA. |
| Mar 9, 4:00 PM CST | NON-TSTM WND DMG | Willard, MO | CORRECTS PREVIOUS NON-TSTM WND DMG REPORT FROM WILLARD. PICTURE OF LARGE TREE DOWN AND POWER POLE BROKEN OFF OF MAIN ST. IN WILLARD. |
| Mar 9, 4:00 PM CST | NON-TSTM WND DMG | Willard, MO | PICTURE OF LARGE TREE DOWN AND POWER POLE BROKEN OFF OF MAIN ST. IN WILLARD. |
| Mar 9, 4:20 PM CST | NON-TSTM WND DMG | Lamar, MO | MULTIPLE REPORTS OF SHINGLE DAMAGE TO ROOFS IN LAMAR. |
| Mar 9, 4:30 PM CST | NON-TSTM WND DMG | 3 Se Glidewell, MO | ROOF COMPLETELY TORN OFF HOME OFF OF FR 159 ABOUT 4 MILES NORTH OF SPRINGFIELD. RELAYED FROM EBENEZER ASSISTANT FIRE CHIEF. |
| Mar 9, 5:04 PM CST | NON-TSTM WND DMG | 3 Ese Niangua, MO | PICTURE SHOWS LARGE TREE UPROOTED AND FALLEN ON HOUSE EAST OF NIANGUA. |
| Mar 9, 5:38 PM CST | FLOOD | 2 N Zora, MO | CORRECTS PREVIOUS REPORT FROM 2 N ZORA. BIG BUFFALO CREEK 1.5 FEET ABOVE LOW WATER CROSSING IN EASTERN BENTON COUNTY. PICTURE RELAYED VIA SOCIAL MEDIA. |
| Mar 9, 5:38 PM CST | NON-TSTM WND DMG | 2 N Zora, MO | BIG BUFFALO CREEK 1.5 FEET ABOVE LOW WATER CROSSING IN EASTERN BENTON COUNTY. PICTURE RELAYED VIA SOCIAL MEDIA. |
| Mar 9, 5:55 PM CST | NON-TSTM WND DMG | Niangua, MO | CORRECTS PREVIOUS NON-TSTM WND DMG REPORT FROM NIANGUA. ROOF DAMAGE REPORTED AT RICHMOND AVE IN NIANGUA. |
| Mar 9, 5:57 PM CST | NON-TSTM WND DMG | Rogersville, MO | PICTURES HAVE BEEN SENT IN OF ROOF DAMAGE TO LOGAN-ROGERSVILLE UPPER ELEMENTARY. |
| Mar 9, 6:08 PM CST | NON-TSTM WND DMG | Niangua, MO | ROOF DAMAGE REPORTED AT RICHMOND AVE IN NIANGUA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.3 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 470 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 443 m²/s²
- 0-3 km storm-relative helicity
- 432 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted.
686 WWUS73 KSGF 091916 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 116 PM CST Sat Mar 9 2019 ...Very Windy This Afternoon... KSZ073-097-101-MOZ055-066>070-077>081-088>091-094-100100- /O.UPG.KSGF.WI.Y.0005.000000T0000Z-190310T0100Z/ /O.NEW.KSGF.HW.W.0001.190309T1916Z-190310T0100Z/ Bourbon-Crawford-Cherokee-Benton-Vernon-St. Clair-Hickory-Camden- Pulaski-Barton-Cedar-Polk-Dallas-Laclede-Jasper-Dade-Greene- Webster-Lawrence- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Nevada, Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Joplin, Carthage, Greenfield, Lockwood, Meinert, Springfield, Marshfield, Northview, Seymour, Rogersville, Aurora, Mount Vernon, and Marionville 116 PM CST Sat Mar 9 2019 ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM CST THIS EVENING... The National Weather Service in Springfield has issued a High Wind Warning, which is in effect until 7 PM CST this evening. The Wind Advisory is no longer in effect. * TIMING...This afternoon into early this evening. * WINDS...West to southwest winds of 40 to 50 mph with gusts of 50 to 60 mph. * IMPACTS...High profile vehicles traveling on north to south roads will need to take extra care. Motorists should use caution while driving on area roadways. Outdoor objects could become displaced if not secured properly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ MOZ056>058-071-082-083-092-093-095>098-101>106-100100- /O.CON.KSGF.WI.Y.0005.000000T0000Z-190310T0100Z/ Morgan-Miller-Maries-Phelps-Texas-Dent-Wright-Newton-Christian- Douglas-Howell-Shannon-McDonald-Barry-Stone-Taney-Ozark-Oregon- Including the cities of Versailles, Rocky Mount, Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, Northwye, Rolla, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Neosho, Nixa, Christian Center, Ozark, Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 116 PM CST Sat Mar 9 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... * TIMING...This afternoon into early this evening. * WINDS...West to southwesterly winds of 30 to 40 mph with gusts of 45 to 50 mph. * IMPACTS...High profile vehicles traveling on north to south roads will need to take extra care. Motorists should use caution while driving on area roadways. Outdoor objects could become displaced if not secured properly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Hatch
1 follow-up statement
932 WWUS73 KSGF 100036 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 636 PM CST Sat Mar 9 2019 MOZ069-070-100300- /O.CAN.KSGF.HW.W.0001.000000T0000Z-190310T0100Z/ /O.EXB.KSGF.WI.Y.0005.000000T0000Z-190310T0300Z/ Camden-Pulaski- Including the cities of Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, Laquey, and Waynesville 636 PM CST Sat Mar 9 2019 ...WIND ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... The National Weather Service in Springfield has issued a Wind Advisory, which is in effect until 9 PM CST this evening. The High Wind Warning has been cancelled. * TIMING...Early this evening. * WINDS...West winds gusting to 40 to 45 mph. * IMPACTS...High profile vehicles traveling on north to south roads will need to take extra care. Motorists should use caution while driving on area roadways. Outdoor objects could become displaced if not secured properly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ KSZ073-097-101-MOZ055-066>068-077>081-088>091-094-100145- /O.CAN.KSGF.HW.W.0001.000000T0000Z-190310T0100Z/ Bourbon-Crawford-Cherokee-Benton-Vernon-St. Clair-Hickory-Barton- Cedar-Polk-Dallas-Laclede-Jasper-Dade-Greene-Webster-Lawrence- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Nevada, Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, Quincy, Wheatland, Cross Timbers, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Joplin, Carthage, Greenfield, Lockwood, Meinert, Springfield, Marshfield, Northview, Seymour, Rogersville, Aurora, Mount Vernon, and Marionville 636 PM CST Sat Mar 9 2019 ...HIGH WIND WARNING IS CANCELLED... The National Weather Service in Springfield has cancelled the High Wind Warning. Winds will diminish this evening. $$ MOZ082-092-093-095>098-101>106-100145- /O.CAN.KSGF.WI.Y.0005.000000T0000Z-190310T0100Z/ Texas-Wright-Newton-Christian-Douglas-Howell-Shannon-McDonald- Barry-Stone-Taney-Ozark-Oregon- Including the cities of Plato, Roby, Bendavis, Huggins, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Neosho, Nixa, Christian Center, Ozark, Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 636 PM CST Sat Mar 9 2019 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Springfield has cancelled the Wind Advisory. Winds will diminish this evening. $$ MOZ056>058-071-083-100300- /O.EXT.KSGF.WI.Y.0005.000000T0000Z-190310T0300Z/ Morgan-Miller-Maries-Phelps-Dent- Including the cities of Versailles, Rocky Mount, Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, Northwye, Rolla, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, and Salem 636 PM CST Sat Mar 9 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... * TIMING...Early this evening. * WINDS...West winds gusting to 40 to 45 mph. * IMPACTS...High profile vehicles traveling on north to south roads will need to take extra care. Motorists should use caution while driving on area roadways. Outdoor objects could become displaced if not secured properly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ DSA
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this high wind warning went out at Mar 9, 11:24 AM CST, 1 hour 52 minutes earlier.
Area forecast discussion, Mar 9, 11:24 AM CST, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1124 AM CST Sat Mar 9 2019
...Updated for 18Z Aviation Discussion...
.SHORT TERM...(Today and tonight)
Issued at 235 AM CST Sat Mar 9 2019
Surface low pressure and an associated cold front are currently
spreading east across Kansas early this morning. Ahead of the area
of low pressure, moisture is getting pulling north into the area.
Areas of dense fog have develop generally from Branson to West
Plains early this morning. As showers and storms spread across the
region, the fog will begin to dissipate.
Instability is also increasing across the area as the moisture
spreads north. MUCAPE values have increase to 1000 to 1500 J/kg
across much of the area. The surface warm front remains south of
the area, so these storms will be more elevated in nature. Shear
is also increasing across the region as an upper level trough
spreads into the Plains. Large hail will be the main risk with
this activity, as hail up to the size of ping pong balls will be
possible with the strongest storms. There could also be an
isolated wind risk with a few of the storms too. Storms are
currently spreading east into extreme southeastern Kansas and far
southwestern Missouri early this morning, and will continue to
spread across the area through the morning hours. The storms will
then exiting from west to east by early this afternoon. There
could be a localized flood risk any where multiple storms can
track over the same locations.
As the low and front spread across the area a much drier air mass
will spread into the region this afternoon. The pressure gradient
will also increase and allow gusty winds to develop. Wind gusts
of 40 to 50mph can be expected at times this afternoon into early
this evening. A Wind Advisory is in effect for the entire area
from noon to 7PM today.
Temperatures will not drop behind the front with highs warming
into the 60s this afternoon. The warm and dry air mass will
combine with the gusty winds to create an elevated to localized
significant fire weather risk for grasslands this afternoon, even
with the rain this morning.
.LONG TERM...(Sunday through Friday)
Issued at 335 AM CST Sat Mar 9 2019
Dry weather will occur Sunday into Monday, with highs in the upper
40s into the 50s and lows in the upper 20s to the mid 30s both
days.
Another upper level trough and area of low pressure will spread
into the Plains Tuesday night and across the region Wednesday
night. Gusty winds will again develop across the area Tuesday into
Thursday. Showers will also develop across the area Tuesday into
Wednesday. Instability looks to be more lacking with this system,
but there may be just enough for a few rumbles of thunder to
develop on Wednesday.
&&
.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1124 AM CST Sat Mar 9 2019
Showers and storms have moved east of the terminals late this
morning, with a few storms now developing over western Missouri.
This activity will remain north of the terminals. The big impact
for the TAF sites will be strong and gusty southwest winds through
the evening hours. Will likely see sustained winds of 25 to 28
knots with gusts to near 45 knots at the terminals, then
gradually diminishing this evening. Otherwise, expect VFR ceilings
and visibilities.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory until 7 PM CST this evening for MOZ055>058-066>071-
077>083-088>098-101>106.
KS...Wind Advisory until 7 PM CST this evening for KSZ073-097-101.
&&
SHORT TERM...Wise
LONG TERM...Wise
AVIATION...RaberdingHazardous weather outlook, Mar 9, 10:20 AM CST, 2 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 1020 AM CST Sat Mar 9 2019 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101630- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 1020 AM CST Sat Mar 9 2019 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Elevated non thunderstorm wind risk. Significant fire weather risk. DISCUSSION... Strong winds will develop across the region this afternoon with gusts of 40 to 50 mph expected at times. A dry air mass will spread into the area this afternoon behind the front while temperatures remain warm. The gusty winds combined with the dry conditions will result in an increased grassland fire danger this afternoon despite rain this morning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Gusty winds will develop again Tuesday into Wednesday, with gusts around 30mph will be possible at times. A few storms may be possible on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Hatch
In the hours before
Special weather statement, Mar 9, 8:46 AM CST, 4 hours 30 minutes before
Special Weather Statement
National Weather Service Springfield MO
846 AM CST SAT MAR 9 2019
MOZ097-105-091515-
Ozark MO-Howell MO-
846 AM CST SAT MAR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OZARK AND CENTRAL
HOWELL COUNTIES UNTIL 915 AM CST...
At 846 AM CST, Doppler radar was tracking a strong thunderstorm near
Bakersfield, or 17 miles northeast of Mountain Home, moving northeast
at 85 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
West Plains... Norfork Lake...
Willow Springs... Pomona...
Bakersfield... Peace Valley...
Siloam Springs... White Church...
Tecumseh... Pottersville...
Caulfield... Udall...
A Severe Thunderstorm Watch remains in effect until 1000 AM CST for
south central and southwestern Missouri.
LAT...LON 3650 9241 3680 9212 3680 9210 3682 9209
3699 9193 3695 9166 3691 9166 3650 9212
TIME...MOT...LOC 1446Z 225DEG 75KT 3656 9221
RaberdingLocal storm report, Mar 9, 9:31 AM CST, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
931 AM CST SAT MAR 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM LIGHTNING 4 N LICKING 37.55N 91.87W
03/09/2019 TEXAS MO PUBLIC
RESIDENTIAL PROPERTY TOOK A DIRECT LIGHTNING
STRIKE. NO INJURIES, BUT AN ELECTRICAL
(FUSE) BOX WAS MELTED AND SEVERAL
ELECTRONICS WITHIN THE HOUSE WERE RUINED DUE
TO SURGE.
&&Special weather statement, Mar 9, 11:08 AM CST, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Springfield MO
1108 AM CST SAT MAR 9 2019
MOZ066-091745-
Vernon MO-
1108 AM CST SAT MAR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VERNON COUNTY UNTIL 1145
AM CST...
At 1108 AM CST, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Arcadia, or 11 miles southwest of Nevada, moving
northeast at 40 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Nevada... Walker...
Bronaugh... Moundville...
Milo...
This includes Interstate 49 between mile markers 82 and 99.
LAT...LON 3804 9428 3784 9407 3782 9407 3765 9445
3765 9448 3773 9458
TIME...MOT...LOC 1708Z 228DEG 35KT 3771 9448
RaberdingSpecial weather statement, Mar 9, 11:45 AM CST, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Springfield MO
1145 AM CST SAT MAR 9 2019
MOZ066-067-091815-
Vernon MO-St. Clair MO-
1145 AM CST SAT MAR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL VERNON AND WESTERN
ST. CLAIR COUNTIES UNTIL 1215 PM CST...
At 1144 AM CST, Doppler radar was tracking a strong thunderstorm near
El Dorado Springs, moving northeast at 45 mph.
Dime size hail will be possible with this storm.
Locations impacted include...
Roscoe... Taberville...
Tiffin... Monegaw Springs...
Johnson City...
LAT...LON 3795 9369 3789 9397 3790 9406 3788 9407
3787 9409 3793 9417 3820 9389
TIME...MOT...LOC 1744Z 239DEG 37KT 3792 9407
RaberdingLocal storm report, Mar 9, 12:12 PM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1212 PM CST SAT MAR 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1211 PM FLOOD 2 SSW DIXON 37.96N 92.11W
03/09/2019 PULASKI MO EMERGENCY MNGR
LOW-WATER CROSSING FLOODED AT HWY O AND
JONES CREEK; 1 FT MARKER.
&&Local storm report, Mar 9, 1:03 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
103 PM CST SAT MAR 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0101 PM NON-TSTM WND GST 5 SSE WILLARD 37.23N 93.40W
03/09/2019 M62 MPH GREENE MO ASOS
NWS SGF ASOS MEASURED 62 MPH
NON-THUNDERSTORM WIND GUST AROUND 1:00 PM.
&&The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 9:17 PM CST | Dense Fog Advisory | SGF | Christian, Douglas, Howell, Oregon, Ozark, Stone and 1 more | 9 hr |
| Mar 9, 3:35 AM CST | Severe Thunderstorm Warning | SGF | Jasper, Newton | 40 min |
| Mar 9, 4:21 AM CST | Severe Thunderstorm Warning | SGF | Jasper, McDonald, Newton | 54 min |
| Mar 9, 4:44 AM CST | Severe Thunderstorm Warning | SGF | Barry, Lawrence | 39 min |
| Mar 9, 8:46 AM CST | Special Weather Statement | SGF | Howell | 29 min |
| Mar 9, 11:08 AM CST | Special Weather Statement | SGF | Vernon | 37 min |
| Mar 9, 11:45 AM CST | Special Weather Statement | SGF | St. Clair | 30 min |
Nearby
High Wind Warnings in Missouri, 2019High Wind Warnings in Kansas, 2019Every high wind warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.